FROM OUR EXPERTS
This question has not been answered by one of our experts yet.
Early today, Fri, 9/10/10, I got this sharp shooting pain on the left side of my temple. I took 2 Magnesium capsules and later realized it was gone. Later in the afternoon it came back - it would last only seconds. I went to bed and at 2:00 AM I awoke to go to the bathroom and the pain was still there. I took another Magnesium which hasn't helped. I went online to research headaches and found interesting stuff about ice pick headaches which is what this seems to be only now at 3:00AM when I move my head I feel the pain - it seems to be there all the time now and there is a heaviness on that side of my head. Back in December 2009 I went to an ophthalmologist as I was getting strange zigzag blurry spots in my eyes and was told it was migraines in the eye. I had read Magnesium was excellent for migraines and took 2 - within 30 minutes my eyes cleared up. It's happened 5 more times since then and every time I take the Magnesium it's gone within 20-25 minutes. Right now i...
I've been having Sharp Pain in my head and Eye Twitching a lot of times and the eye twitching is in my left eye and I'm having vision problems and dizziness. Could it been a brain tumor? Do I need to be checked out by my doctor? Thank you so much! -Danielle.
Yes, you need to be checked out by your doctor. Although the symptoms you describe could be a brain tumor, they could and are most likely something else, something less serious. However, the only person who can diagnose your problem is a doctor - after reviewing your medical history, discussing your symptoms, and examining you in person. Unexplained head pain should always be checked out by your doctor.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
My problem is I have a sharp left back headache until now for almost 2 weeks. My first checked up was, they gave me Amoxcicillin 500mg antibiotic and Diclofenac 50mg. After 5 days I went again for a doctor .I said that the effect is nothing on me. After I drink the medicine it will be gone then after 10hours it will come again, because its 3x a day to drink. Then the Doctor change my medicine. Now he gave me MYLAN-CLARITHROMYCIN 500mg for twice a day. On the First day I drink the medicine and the side effect is diarrhea. I expected that already because the doctor told me the effect. Now its my 2nd day when i woke up I felt again the sharpness on the left back head ache. About an hour then it will be gone. I hope you can help me on this matter. I'm so bothered on it. This is the first time ive experienced. And if there are things to avoid in eating or anything I hope you can answer my question. Looking forward on it. Thank you very much! More power! Roland. &...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.